# SDR 96FDEA01219

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Part number: 65162262
- Condition: Corroded
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0547, 007, CORROSION (C57-562-01) AT BOTH ATTACH POINTS ON THE O/B BONDING JUMPER ON THE NR 5 K-FLAP BULLNOSE.  *S/D*  REPAIRED UPPER ATTACH POINT PER FEDEX SRM 57-50-3 FIG 3, LOWER ATTACH POINT WITHIN LIMITS AFTER CORROSION REMOVAL PER FEDEX DWG R 27-57-010.
